JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 1, Article 7
L'Hospital Type Rules for Monotonicity: Applications to Probability Inequalities for Sums of Bounded Random Variables

    Authors: Iosif Pinelis,  
    Keywords: L'Hospital's Rule, Monotonicity, Probability inequalities, Sums of independent random variables, Student's statistic  
    Date Received: 29/01/01  
    Date Accepted: 06/09/01  
    Subject Codes:


    Editors: Charles E. M. Pearce,  

This paper continues a series of results begun by a l'Hospital type rule for monotonicity, which is used here to obtain refinements of the Eaton-Pinelis inequalities for sums of bounded independent random variables.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login